Show simple item record

dc.creatorFernández Fernández, Luis Manueles
dc.creatorFuentes Pino, Ana Maríaes
dc.date.accessioned2016-06-29T11:16:07Z
dc.date.available2016-06-29T11:16:07Z
dc.date.issued2015
dc.identifier.citationFernández Fernández, L.M. y Fuentes Pino, A.M. (2015). Some relationships between intrinsic and extrinsic invariants of submanifolds in generalized S-space-forms. Hacettepe Journal of Mathematics and Statistics, 44 (1), 59-74.
dc.identifier.issn1303-5010es
dc.identifier.urihttp://hdl.handle.net/11441/42926
dc.description.abstractWe establish some inequalities of Chen’s type between certain intrinsic invariants (involving sectional, Ricci and scalar curvatures) and the squared mean curvature of submanifolds tangent to the structure vector fields of a generalized S-space-form and we discuss the equality cases of them. We apply the obtained results to slant submanifolds.es
dc.description.sponsorshipPlan Andaluz de Investigación (Junta de Andalucía)es
dc.description.sponsorshipMinisterio de Educación, Cultura y Deportees
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherHacettepe Universityes
dc.relation.ispartofHacettepe Journal of Mathematics and Statistics, 44 (1), 59-74.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectgeneralized S-space-formes
dc.subjectintrinsic invariantes
dc.subjectslant submanifoldes
dc.titleSome relationships between intrinsic and extrinsic invariants of submanifolds in generalized S-space-formses
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Geometría y Topologíaes
dc.relation.projectIDFQM-327es
dc.relation.projectIDMTM 2011-22621es
dc.identifier.doi10.15672/HJMS.201544993es
dc.contributor.groupUniversidad de Sevilla. FQM327: Geometria (Semi) Riemanniana y Aplicacioneses
idus.format.extent15 p.es
dc.journaltitleHacettepe Journal of Mathematics and Statisticses
dc.publication.volumen44es
dc.publication.issue1es
dc.publication.initialPage59es
dc.publication.endPage74es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/42926
dc.contributor.funderJunta de Andalucía
dc.contributor.funderMinisterio de Educación, Cultura y Deporte (MECD). España

FilesSizeFormatViewDescription
Some relationships between ...173.0KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional